Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 22, 2014, 02:31:24 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 635666
  • Total Topics: 48226
  • Online Today: 238
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Neuropathy?  (Read 1511 times)

0 Members and 1 Guest are viewing this topic.

Offline pozzitive

  • Member
  • Posts: 75
  • LOVE heals everything!
Neuropathy?
« on: December 06, 2009, 02:46:56 PM »
I have been poz for almost 9 years now and I have been on meds for 4 years (Truvada and Viramune), same meds. I am undetectable and my viral load is 479, my sugar levels are fine, my cholesterol is great I overall have very good health. In the winter though I usually get really cold feet and sometimes I get a tingling sensation like an electric shock like quick and the goes away, it last o for a sec. It doesn't hurt per se but it bothers me. I also notice if I wear flat shoes that can happen as well. It seems to get better when my feet gets warm.

So could this be the beginning of neuropathy?
How far along HIV can one get it?

I am kinda freaking out right now just thinking about it...

POZ since 2000 \ Truvada and Viramune

"I can be changed by what happens to me. but I refuse to be reduced by it.”

deuxlapin@gmail.com

Offline pozzitive

  • Member
  • Posts: 75
  • LOVE heals everything!
Re: Neuropathy?
« Reply #1 on: December 06, 2009, 02:58:57 PM »
I forgot to add that is mainly in one of my foot.
POZ since 2000 \ Truvada and Viramune

"I can be changed by what happens to me. but I refuse to be reduced by it.”

deuxlapin@gmail.com

Offline pozzitive

  • Member
  • Posts: 75
  • LOVE heals everything!
Re: Neuropathy?
« Reply #2 on: December 06, 2009, 03:53:29 PM »
I have a feeling my question was dumb maybe?
POZ since 2000 \ Truvada and Viramune

"I can be changed by what happens to me. but I refuse to be reduced by it.”

deuxlapin@gmail.com

Offline mecch

  • Member
  • Posts: 11,444
  • red pill? or blue pill?
Re: Neuropathy?
« Reply #3 on: December 06, 2009, 04:24:24 PM »
Hey I don't know the answer but I want to support you and say its certainly not a dumb question. I have very minor and shifting tingling here and there since I went on Haart. 
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline pozzitive

  • Member
  • Posts: 75
  • LOVE heals everything!
Re: Neuropathy?
« Reply #4 on: December 06, 2009, 04:33:36 PM »
Yes mine is really minor too and goes away as soon as I warm my feet up
POZ since 2000 \ Truvada and Viramune

"I can be changed by what happens to me. but I refuse to be reduced by it.”

deuxlapin@gmail.com

Offline J.R.E.

  • Member
  • Posts: 7,114
  • Joined Dec-2003 Living positive, since 1985.
Re: Neuropathy?
« Reply #5 on: December 06, 2009, 07:29:26 PM »
Hi,

When My neuropathy started, it was in both feet and both hands and arms. The sensation was the same, and equal in both feet.   It started in early 2004, with the feeling that the feet were asleep.  Then the never ending tingling started.  And finally quite a lot of pain, especially in the first couple months.  After that, things settled down, but I still am dealing with Neuropathy.

Make sure to mention this to your doctor.


Ray
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 6/4/14,  t-cells are at 423, Viral load <40

 Current % is at 13% 

  
 62 years young.

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,908
Re: Neuropathy?
« Reply #6 on: December 06, 2009, 07:45:38 PM »
My neuropathy started back in the early 90's, from the early meds.  It came on pretty quick, and in both feet.  It felt like charring electric shocks, like my feet were immediately hit by lightening, and it traveled up my lower legs.  I'm on Neurontin now, 900 mgs 3 x a day, but this is not the usual dose for mild neuropathy.  A few months ago, my doctor tested the feeling in my feet, by having me lie down, and using a thin metal pin-like thing to jab into my foot.  While he was on the bottom of both feet, I felt nothing.  Only when he started to go up the ankles. 

If it's really bothering you, ask your doctor.  Maybe if it goes away when your feet warm up, you have bad circulation.  My neuropathy doesn't get better with heat.  Of course, everyone's different.
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline pozzitive

  • Member
  • Posts: 75
  • LOVE heals everything!
Re: Neuropathy?
« Reply #7 on: December 06, 2009, 07:55:41 PM »
Apparently neuropathy comes in both feet.

I just feel like my foot (right one) is frozen, really cold all the time and sometime a tingle her and a tingle there.
I just notice that step really funny with it too. Someone suggested I have flat feet, you can get the same symptoms.

Today was the VERY first cold day here so maybe that has to do with the very abrupt change of weather.

Thanks evryone.
POZ since 2000 \ Truvada and Viramune

"I can be changed by what happens to me. but I refuse to be reduced by it.”

deuxlapin@gmail.com

Offline pozzitive

  • Member
  • Posts: 75
  • LOVE heals everything!
Re: Neuropathy?
« Reply #8 on: December 07, 2009, 02:05:21 PM »
Today when I got up the tingling was gone but my foot is really cold, I have a feeling I might have poor circulation. I dont think neuropathy would go away overnight like this. As I said before the temperature dropped immensely in the past two days so it might have to do with that.




POZ since 2000 \ Truvada and Viramune

"I can be changed by what happens to me. but I refuse to be reduced by it.”

deuxlapin@gmail.com

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.